# SDR UPS08554135

- Difficulty date: December 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L2 WINDOW HARD TO OPERATE.  ADJUSTED L2 WINDOW PER MM 56-11-02-5.
